# SDR CA030910006

- Difficulty date: September 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 72,386 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87858201
- Condition: Weak
- Location: Upper Fire Loop
- Component: Fire Loop, Kidde
- Component part number: 894093
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

(CAN) BOTH THE UPPER FIRE LOOP AND CONNECTOR RESISTANCE VALUES WERE BEYOND LIMITS. BOTH WERE REPLACED.
